Alert archive / Louisiana / River Flood Warnings in 2018
River Flood Warning 98, NWS Jackson, MS
NWS Jackson, MS issued this river flood warning at Nov 14, 2018, 11:26 AM CST for Franklin Parish, Louisiana. It took effect at Nov 15, 2018, 12:00 PM CST. It was in force for 31 hr.
The area
The outline as issued.
The facts
- Issued
- Nov 14, 2018, 11:26 AM CST (17:26 UTC)
- In effect from
- Nov 15, 2018, 12:00 PM CST
- Expired
- Nov 16, 2018, 7:09 PM CST
- In force
- 31 hr
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Flood severity
- Minor
County Franklin Parish, LA
The radar
The Ft Polk radar (KPOE), 140 km from the middle of the area, began a volume at 17:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Boeuf River near Fort Necessity (NECL1).
- Action stage
- 49 ft
- Minor stage
- 50 ft
- Moderate stage
- 55 ft
- Major stage
- 60 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
466
WGUS44 KJAN 141726
FLWJAN
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSON, MS
1126 AM CST Wed Nov 14 2018
...The National Weather Service in Jackson has issued a Flood Warning
for the following rivers in Louisiana...
Boeuf River Near Fort Necessity affecting Franklin Parish
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive or walk through areas where water covers roadway! The
water may be deeper than it appears. Remember...Turn around, don't
drown!
Forecasts are based on rainfall that has occurred and that which is
forecast to occur. Routine 24 hours of forecast rainfall is used for
all rivers except for those in the Tombigbee River System which
includes Tibbee Creek, Luxapallila Creek, Noxubee River,and the
Tombigbee River mainstem where a routine of 48 hours of additional
rainfall is used.
Additional information is available at:
https://water.weather.gov/ahps2/index.php?wfo=JAN
The next regularly scheduled update is expected tonight between 8 and
10 PM.
&&
LAC041-152326-
/O.NEW.KJAN.FL.W.0098.181116T0600Z-181117T0600Z/
/NECL1.1.ER.181116T0600Z.181116T0600Z.181116T1800Z.NO/
1126 AM CST Wed Nov 14 2018
The National Weather Service in Jackson has issued a
* Flood Warning for
The Boeuf River Near Fort Necessity
* from late Thursday night to late Friday night.
* At 10:00 AM Wednesday the stage was 49.6 feet.
* Minor flooding is forecast.
* Flood stage is 50.0 feet.
* Forecast...The river is expected to rise to near flood stage early
Friday morning.
* Impact...At 50.0 feet...Widespread flooding of farm and agricultural
land is occurring along and near the river.
&&
Flood Observed Forecast 6 AM Crest
Location Stg Stg Day Time Thu Fri Sat Crest Time Date
Boeuf River
Fort Necessity 50 49.6 Wed 10 AM 49.9 50.0 49.9 50.0 12 AM 11/16
&&
LAT...LON 3186 9180 3196 9192 3205 9201 3212 9202
3218 9184 3195 9179
$$5 follow-up statements
830
WGUS84 KJAN 150142
FLSJAN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON, MS
742 PM CST Wed Nov 14 2018
...The Flood Warning continues for the following rivers in
Louisiana..
Boeuf River Near Fort Necessity affecting Franklin Parish
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive or walk through areas where water covers roadway! The
water may be deeper than it appears. Remember...Turn around, don't
drown!
Forecasts are based on rainfall that has occurred and that which is
forecast to occur. Routine 24 hours of forecast rainfall is used for
all rivers except for those in the Tombigbee River System which
includes Tibbee Creek, Luxapallila Creek, Noxubee River,and the
Tombigbee River mainstem where a routine of 48 hours of additional
rainfall is used.
The next regularly scheduled update is expected between 8 and 10 AM.
&&
LAC041-160741-
/O.CON.KJAN.FL.W.0098.181116T0600Z-181117T0600Z/
/NECL1.1.ER.181116T0600Z.181116T0600Z.181116T1800Z.NO/
742 PM CST Wed Nov 14 2018
The Flood Warning continues for
The Boeuf River Near Fort Necessity
* from late Thursday night to late Friday night.
* At 6:00 PM Wednesday the stage was 49.8 feet.
* Flood stage is 50.0 feet.
* Forecast...The river is expected to rise to near flood stage early
Friday morning.
* Impact...At 50.0 feet...Widespread flooding of farm and agricultural
land is occurring along and near the river.
&&
Flood Observed Forecast 6 AM Crest
Location Stg Stg Day Time Thu Fri Sat Crest Time Date
Boeuf River
Fort Necessity 50 49.8 Wed 06 PM 49.9 50.0 49.9 50.0 12 AM 11/16
&&
LAT...LON 3186 9180 3196 9192 3205 9201 3212 9202
3218 9184 3195 9179
$$086
WGUS84 KJAN 151610
FLSJAN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON, MS
1010 AM CST Thu Nov 15 2018
...The Flood Warning continues for the following rivers in
Louisiana...
Boeuf River Near Fort Necessity affecting Franklin Parish
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive or walk through areas where water covers roadway! The
water may be deeper than it appears. Remember...Turn around, don't
drown!
Forecasts are based on rainfall that has occurred and that which is
forecast to occur. Routine 24 hours of forecast rainfall is used for
all rivers except for those in the Tombigbee River System.
Additional information is available at:
https://water.weather.gov/ahps2/index.php?wfo=JAN
The next regularly scheduled update is expected tonight between 8 and
10 PM.
&&
LAC041-162209-
/O.EXT.KJAN.FL.W.0098.181115T1800Z-181117T1800Z/
/NECL1.1.ER.181115T1800Z.181116T1200Z.181117T0600Z.NO/
1010 AM CST Thu Nov 15 2018
...Flood Warning extended until Saturday afternoon...
The Flood Warning continues for
The Boeuf River Near Fort Necessity
* until Saturday afternoon.
* At 9:00 AM Thursday the stage was 49.9 feet.
* Minor flooding is forecast.
* Flood stage is 50.0 feet.
* Forecast...The river will rise above flood stage this afternoon and
will continue to rise to near 50.1 feet by tomorrow evening.
* Impact...At 50.0 feet...Widespread flooding of farm and agricultural
land is occurring along and near the river.
&&
Flood Observed Forecast 6 AM Crest
Location Stg Stg Day Time Fri Sat Sun Crest Time Date
Boeuf River
Fort Necessity 50 49.9 Thu 09 AM 50.2 49.9 49.4 50.1 06 PM 11/16
&&
LAT...LON 3186 9180 3196 9192 3205 9201 3212 9202
3218 9184 3195 9179
$$798
WGUS84 KJAN 160103
FLSJAN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON, MS
703 PM CST Thu Nov 15 2018
...The Flood Warning continues for the following rivers in
Louisiana..
Boeuf River Near Fort Necessity affecting Franklin Parish
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive or walk through areas where water covers roadway! The
water may be deeper than it appears. Remember...Turn around, don't
drown!
Forecasts are based on rainfall that has occurred and that which is
forecast to occur. Routine 24 hours of forecast rainfall is used for
all rivers except for those in the Tombigbee River System which
includes Tibbee Creek, Luxapallila Creek, Noxubee River,and the
Tombigbee River mainstem where a routine of 48 hours of additional
rainfall is used.
The next regularly scheduled update is expected between 8 and 10 AM.
&&
LAC041-170703-
/O.CON.KJAN.FL.W.0098.000000T0000Z-181117T1800Z/
/NECL1.1.ER.181115T1800Z.181116T1200Z.181117T0600Z.NO/
703 PM CST Thu Nov 15 2018
The Flood Warning continues for
The Boeuf River Near Fort Necessity
* until Saturday afternoon.
* At 6:00 PM Thursday the stage was 50.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 50.0 feet.
* Forecast...The river will continue rising to near 50.2 feet
tomorrow morning.
&&
Flood Observed Forecast 6 AM Crest
Location Stg Stg Day Time Fri Sat Sun Crest Time Date
Boeuf River
Fort Necessity 50 50.0 Thu 06 PM 50.2 49.9 49.4 50.2 06 AM 11/16
&&
LAT...LON 3186 9180 3196 9192 3205 9201 3212 9202
3218 9184 3195 9179
$$423
WGUS84 KJAN 161713
FLSJAN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON, MS
1113 AM CST Fri Nov 16 2018
...The Flood Warning continues for the following rivers in
Louisiana...
Boeuf River Near Fort Necessity affecting Franklin Parish
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive or walk through areas where water covers roadway! The
water may be deeper than it appears. Remember...Turn around, don't
drown!
Forecasts are based on rainfall that has occurred and that which is
forecast to occur. Routine 24 hours of forecast rainfall is used for
all rivers
Additional information is available at:
https://water.weather.gov/ahps2/index.php?wfo=JAN
The next regularly scheduled update is expected tonight between 8 and
10 PM.
&&
LAC041-171200-
/O.EXT.KJAN.FL.W.0098.000000T0000Z-181117T1200Z/
/NECL1.1.ER.181115T1800Z.181116T0900Z.181117T0000Z.NO/
1113 AM CST Fri Nov 16 2018
The Flood Warning continues for
The Boeuf River Near Fort Necessity
* until Saturday morning.
* At 10:00 AM Friday the stage was 50.0 feet.
* Flood stage is 50.0 feet.
* Forecast...The river is cresting and should fall below flood stage
later this afternoon or evening.
&&
Flood Observed Forecast 6 AM Crest
Location Stg Stg Day Time Sat Sun Mon Crest Time Date
Boeuf River
Fort Necessity 50 50.0 Fri 10 AM 49.7 49.1 48.4 Cresting
&&
LAT...LON 3186 9180 3196 9192 3205 9201 3212 9202
3218 9184 3195 9179
$$601
WGUS84 KJAN 170109
FLSJAN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON, MS
709 PM CST Fri Nov 16 2018
...The Flood Warning is cancelled for the following rivers
in Louisiana...
Boeuf River Near Fort Necessity affecting Franklin Parish
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive or walk through areas where water covers roadway! The
water may be deeper than it appears. Remember...Turn around, don't
drown!
Forecasts are based on rainfall that has occurred and that which is
forecast to occur. Routine 24 hours of forecast rainfall is used for
all rivers except for those in the Tombigbee River System which
includes Tibbee Creek, Luxapallila Creek, Noxubee River,and the
Tombigbee River mainstem where a routine of 48 hours of additional
rainfall is used.
The next regularly scheduled update is expected between 8 and 10 AM.
&&
LAC041-170139-
/O.CAN.KJAN.FL.W.0098.000000T0000Z-181117T1200Z/
/NECL1.1.ER.181115T1800Z.181116T0900Z.181116T1906Z.NO/
709 PM CST Fri Nov 16 2018
The Flood Warning is cancelled for
The Boeuf River Near Fort Necessity.
* At 6:00 PM Friday the stage was 49.9 feet.
* The river fell below flood stage at 1:06 PM Friday.
* Flood stage is 50.0 feet.
* Forecast...The river will continue to fall to 49.1 feet Sunday
morning.
* Impact...At 50.0 feet...Widespread flooding of farm and agricultural
land is occurring along and near the river.
&&
Flood Observed Forecast 6 AM Crest
Location Stg Stg Day Time Sat Sun Mon Crest Time Date
Boeuf River
Fort Necessity 50 49.9 Fri 06 PM 49.6 49.1 48.4 falling 6AM 11/18
&&
LAT...LON 3186 9180 3196 9192 3205 9201 3212 9202
3218 9184 3195 9179
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this river flood warning went out at Nov 14, 9:45 AM CST, 1 hour 41 minutes earlier.
Area forecast discussion, Nov 14, 9:45 AM CST, 1 hour 41 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Jackson MS
945 AM CST Wed Nov 14 2018
...WINTER WEATHER TO CONTINUE THROUGHOUT TODAY...
.UPDATE...
Updated for morning discussion.
&&
.DISCUSSION...
Wintry weather over mainly northwestern portions, associated with
mid level cold core, will continue to slowly lift northward this
afternoon. The precipitation looks to come to an end by sunset
over the far north as cold core center moves into northeast AR.
Clouds look to steadily clear from the southwest during the
evening with temperatures plummeting as this occurs. Went ahead
and upgraded the Freeze Watch to a Warning and moved up the start
time to 6 pm as some areas will already be close to freezing at
that time./26/
Prior discussion below:
As a closed low pressure system deepens and lifts northeastward
across Arkansas today, the likelihood of freezing or frozen
precipitation will track across portions of our forecast area. The
greatest likelihood for mainly snow as precipitation type is
through far southeast Arkansas, far northeast Louisiana, and the
Delta counties in Mississippi. A few flurries have already been
observed in Crossett, AR overnight, and a band of light snow
appears to be moving north of Interstate 20 through the Delta.
Cold air near or below freezing will continue to seep southward
along the Mississippi River, with a mix of light snow and/or rain
falling through the cooler air mass. Complicating the forecast is
the lack of very deep moisture wrapping around the low pressure
system, so the fine balance of moisture and temperatures hovering
near freezing could allow for precip to alternate between periods
of light snow, drizzle, and freezing drizzle. For areas farther
south and east as we get away from the Delta, a warmer atmosphere
will favor more of a chance for rain or rain with periods of
flurries mixing in.
Suffice it to say that the weather situation today will be a
tricky one, with the possibility for light accumulations of wintry
precipitation on elevated roads and bridges in areas where snow or
freezing rain occurs. Will keep the going Limited Risk for
freezing rain and snow in the Hazardous Weather Outlook, as well
as the current Winter Weather Advisory for the areas with the best
chance for light accumulations. Precip chances will diminish
generally from southwest to northeast through this evening and
overnight, with drier and colder air settling in across the entire
forecast area. Most locations should see a low temperature in the
mid- to upper-20s by Thursday morning. A Freeze Watch is out for
the whole area, which we plan to upgrade to a Freeze Warning
after this morning's freeze warning is cleared out. /NF/
Thursday through Tuesday:
Come Thursday morning the closed low will be lifting up over the
mid Mississippi River Valley taking the remaining cloud cover in
our north with it. Northwest flow aloft will continue along with a
northwest low level flow from a surface high centered along the
Texas coast. This will lead to another cooler than normal day
where the northeast half of our CWA will only top out in the 40s
while the southwest reaches the lower 50s. Normal highs run from
the mid 60s northwest to the lower 70s southeast. The surface high
will become centered over our CWA by Friday morning. Decent
radiational cooling of our cool dry airmass wl lead to another
morning of sub freezing temperatures for much of our CWA. Although
cooler than normal temperatures look to continue through much of
the long term period, Friday morning will be the last morning of
freezing temperatures. The surface high will shift east through
Saturday while our winds aloft slowly back to the southwest. This
will result in a gradual warming trend through Sunday. Sunday a
northern stream shortwave will move over the central Plains and
help send a weak cold front toward our CWA. This cold front is
expected to move over our western most zones late Sunday night and
clear our CWA by Monday evening. Models agree that this front
will produce very little precipitation in our area and serve to
prolong cooler than normal temperatures through Tuesday. /22/
&&
.AVIATION...
12Z TAF discussion:
MVFR flight categories will prevail north of I- 20 while IFR
flight categories continue along and south of I-20. An area of -RA
and -DZ wl spread over cntrl and east MS while -SN is expected in
the NW affecting mainly GLH-GWO. GLH was observing -SN at 11Z.
Light rain is expected to become predominant areawide by aftn.
This evng additional flurries and light freezing rain wl be
possible across the NE, primarily at GTR, before the PCPN ends.
Conditions wl improve tonight from the SW. /22/
&&
.PRELIMINARY POINT TEMPS/POPS...
Jackson 37 27 50 30 / 20 7 3 0
Meridian 39 27 48 28 / 64 11 4 0
Vicksburg 37 26 50 30 / 37 4 2 0
Hattiesburg 43 28 52 28 / 60 7 2 0
Natchez 40 27 51 31 / 12 3 1 1
Greenville 33 27 47 31 / 65 7 2 0
Greenwood 34 27 46 31 / 36 11 6 0
&&
.JAN WATCHES/WARNINGS/ADVISORIES...
MS...Freeze Warning from 6 PM this evening to 9 AM CST Thursday for
MSZ018-019-025>066-072>074.
Winter Weather Advisory until midnight CST tonight for MSZ018-
019-025>028-034>036-040-041.
LA...Freeze Warning from 6 PM this evening to 9 AM CST Thursday for
LAZ007>009-015-016-023>026.
Winter Weather Advisory until midnight CST tonight for LAZ007.
AR...Freeze Warning from 6 PM this evening to 9 AM CST Thursday for
ARZ074-075.
Winter Weather Advisory until midnight CST tonight for ARZ074-
075.
&&Hazardous weather outlook, Nov 14, 5:50 AM CST, 5 hours 36 minutes before
Hazardous Weather Outlook National Weather Service Jackson MS 550 AM CST Wed Nov 14 2018 ARZ074-075-LAZ007>009-015-MSZ018-019-025>028-034>036-040-041- 151200- Ashley-Chicot-Morehouse-West Carroll-East Carroll-Richland- Bolivar-Sunflower-Leflore-Grenada-Carroll-Montgomery-Washington- Humphreys-Holmes-Issaquena-Sharkey- 550 AM CST Wed Nov 14 2018 This hazardous weather outlook is for portions of southeast Arkansas, northeast Louisiana, central Mississippi, north central Mississippi, northwest Mississippi, and west central Mississippi. .DAY ONE...Today and Tonight ICE ACCUMULATION THREAT...Limited TIMING...Today FREEZE AND FROST THREAT...Significant TIMING...Tonight Light freezing rain or ice accumulation is possible through early this evening. Light icing of bridges and overpasses is also possible and travel could be difficult in some areas. (https://www.weather.gov/images/jan/graphicast/1.png) A significant freeze is expected tonight over much of the area as temperatures fall well into the middle to upper 20s. A freeze watch is in effect for the entire region. (https://www.weather.gov/images/jan/graphicast/2.png) .DAYS TWO THROUGH SEVEN...Thursday through Tuesday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations is not expected through next Tuesday. LAZ016-023>026-MSZ029>033-037>039-042>066-072>074-151200- Madison LA-Franklin LA-Catahoula-Tensas-Concordia-Webster-Clay- Lowndes-Choctaw-Oktibbeha-Attala-Winston-Noxubee-Yazoo-Madison MS- Leake-Neshoba-Kemper-Warren-Hinds-Rankin-Scott-Newton-Lauderdale- Claiborne-Copiah-Simpson-Smith-Jasper-Clarke-Jefferson-Adams- Franklin MS-Lincoln-Lawrence-Jefferson Davis-Covington-Jones- Marion-Lamar-Forrest- 550 AM CST Wed Nov 14 2018 This hazardous weather outlook is for portions of northeast Louisiana, central Mississippi, north central Mississippi, northeast Mississippi, and south central Mississippi. .DAY ONE...Today and Tonight FREEZE AND FROST THREAT...Significant TIMING...Tonight A significant freeze is expected tonight over much of the area as temperatures fall well into the middle to upper 20s. A freeze watch is in effect for the entire region. (https://www.weather.gov/images/jan/graphicast/2.png) .DAYS TWO THROUGH SEVEN...Thursday through Tuesday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations is not expected through next Tuesday. NF && ...HAZARD LEGEND... *ICE ACCUMULATION* Extreme...Roads impassable and widespread power outages likely. Significant...Dangerous travel conditions and numerous power outages possible. Elevated...Difficult travel conditions and sporadic power outages possible. Limited...Light icing of bridges and overpasses. *FREEZE AND FROST* Extreme...Hard Freeze (less than or equal to 28 degrees) during the growing season with catastrophic damage to unprotected tender vegetation. Significant...Freeze expected (less than or equal to 32 degrees) for 3 hours or more during the growing season with significant damage to unprotected tender vegetation. Elevated...Frost expected during the growing season with damage to unprotected tender vegetation. This may include temperatures less than 32 degrees for 1-2 hours. Limited...Patchy frost during the growing season with minor damage to unprotected tender vegetation. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN Home page... https://www.weather.gov/jan Stay Aware, Stay Safe NWS JAN Briefing Page... https://www.weather.gov/jan/safe Latest Weather Briefing... https://www.weather.gov/jan/weather_briefing Tropical page... https://www.weather.gov/srh/tropical?office=jan National Hurricane Center Home Page... https://www.nhc.noaa.gov/ Find NWS JAN on Facebook... https://www.facebook.com/NWSJacksonMS Follow NWS JAN on Twitter... @NWSJacksonMS Follow NWS JAN on Youtube... https://www.youtube.com/user/NWSJacksonMiss ...ADDITIONAL URLS FOR WINTER WEATHER ISSUES... Current Winter Weather... https://www.weather.gov/jan/safe_Winter Day 1 through 3 Winter Threats... https://www.wpc.ncep.noaa.gov/wwd/winter_wx.shtml Winter Impact Discussion... https://www.wpc.ncep.noaa.gov/discussions/qpfhsd.html
In the hours before
Local storm report, Nov 14, 9:01 AM CST, 2 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
901 AM CST WED NOV 14 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 AM SNOW MAYERSVILLE 32.90N 91.05W
11/14/2018 E0.1 INCH ISSAQUENA MS LAW ENFORCEMENT
SNOW COVERING VEHICLES AND GRASSY AREAS.
SNOW BEGINNING TO LET UP NOW.
&&
AWLocal storm report, Nov 14, 9:17 AM CST, 2 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
917 AM CST WED NOV 14 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0915 AM SNOW PORTLAND 33.24N 91.51W
11/14/2018 M0.3 INCH ASHLEY AR CO-OP OBSERVER
&&
AWLocal storm report, Nov 14, 9:18 AM CST, 2 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
918 AM CST WED NOV 14 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0915 AM SNOW DERMOTT 33.53N 91.44W
11/14/2018 E0.1 INCH CHICOT AR CO-OP OBSERVER
&&
AWLocal storm report, Nov 14, 9:19 AM CST, 2 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
919 AM CST WED NOV 14 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0917 AM SNOW 1 ENE CLEVELAND 33.75N 90.72W
11/14/2018 M0.2 INCH BOLIVAR MS CO-OP OBSERVER
&&
AWLocal storm report, Nov 14, 9:22 AM CST, 2 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
922 AM CST WED NOV 14 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0915 AM SNOW DERMOTT 33.53N 91.44W
11/14/2018 M0.1 INCH CHICOT AR CO-OP OBSERVER
CORRECTS PREVIOUS SNOW REPORT FROM DERMOTT.
&&
AWLocal storm report, Nov 14, 11:15 AM CST, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1115 AM CST WED NOV 14 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1100 AM SNOW BASTROP 32.78N 91.91W
11/14/2018 E0.2 INCH MOREHOUSE LA LAW ENFORCEMENT
&&
AWThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 14, 9:33 AM CST | Freeze Warning | JAN | Catahoula, Concordia, East Carroll, Franklin, Madison, Morehouse and 3 more | 23 hr |
Nearby
River Flood Warnings in Louisiana, 2018Every river flood warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.